MAUDE Adverse Event Report: United Orthopedic Corporation Conformity stem, #4; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal / Polymer, Non-Porous, Calcium Phosphate

United Orthopedic Corporation Conformity stem, #4; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal / Polymer, Non-Porous, Calcium Phosphate
Catalog Number 1110-3004
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Arthralgia (2355); Metal Related Pathology (4530); Cartilage damage (4833); Aseptic loosening (4883)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint case regarding the conformity stem was received by the french branch on (b)(6) 2026.An 82-year-old female patient underwent tha on (b)(6) 2024, using a femoral head and conformity stem manufactured by united orthopedic corporation, along with a serf novae? dual mobility cup from another manufacturer.Approximately 1 year and 9 months after implantation, the patient developed hip pain.A ct scan revealed loosening of the femoral stem without an associated periprosthetic fracture.Further testing was performed to rule out infection as a potential cause of the loosening.A revision surgery was performed on (b)(6) 2026.Additionally, significant black deposits were observed around the loosened femoral stem intraoperatively.Histopathological analysis of the blackish soft tissue confirmed the diagnosis of metallosis.
 
Additional Manufacturer Narrative
For this event, an investigation into the united conformity stem and femoral head was conducted.The review confirmed that no relevant abnormal notes were identified in the production records of either product.The final product dimensions, appearance, and inspection values all complied with the specification requirements.In addition, the conformity stem has been marketed for more than seven years, with over (b)(4) units sold worldwide, while the u2 femoral head has been marketed for more than eight years, with over (b)(4) units sold worldwide.To date, no other similar abnormal feedback have been received.As of the reporting date, the products involved in the customer complaint have not yet been obtained.Based on our review of all currently available information, current evidence does not establish a causal relationship between the device and the reported event, and the definitive root cause could not be identified.A follow up report will be submitted if the complaint products are received and /or further investigation results are available.Product information of explant products: 1.United hip system conformity stem #4 (product number: 1110-3004 / lot number: 23f289b)(udi: (b)(4).2.United hip system u2 femoral head, ?28mm, -3mm (product number: 1206-1028 / lot number: 24a830r)(udi: (b)(4).

Brand Name
Conformity stem, #4
Common Device Name
Prosthesis, Hip, Semi-Constrained, Uncemented, Metal / Polymer, Non-Porous, Calcium Phosphate
Manufacturer (Section D)
United Orthopedic Corporation
no. 57., park ave 2
science park
hsinchu city, hsinchu city 30075
TW  30075
Manufacturer Contact
lois ho
no. 57., park ave 2
science park
hsinchu city, hsinchu city 30075
TW   30075
MDR Report Key50865561
Report Number9681642-2026-00035
Device Sequence Number18806838
Product Code MEH
UDI-Device Identifier04711605583213
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183312
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1110-3004
Device Lot Number23F289B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR
Patient SexFemale